MathSciNet Relay Station
MathSciNet bibliographic data
MR2063137 (2005c:34005) 34A12 (34K07)
Cid, José Ángel; Liz, Eduardo; Pouso, Rodrigo L. Corrigendum to: "Existence theory for first order discontinuous functional differential equations'' [Proc. Amer. Math. Soc. 130 (2002), no. 11, 3301–3311 (electronic); MR1913010] by Liz and Pouso. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3135–3136 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement